Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 73, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 8, 2008, 8:41 PM CDT for 4 counties in Kansas. It was in force for 64 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2008, 8:41 PM CDT (01:41 UTC)
- Expired
- May 8, 2008, 9:45 PM CDT
- In force
- 64 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
Counties Edwards County, KS, Kiowa County, KS, Pratt County, KS, Stafford County, KS
The radar
The Dodge City radar (KDDC), 105 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 8:45 PM CDT | HAIL 0.88 | 7 Nnw Greensburg, KS | |
| May 8, 8:49 PM CDT | HAIL 1 | St. John, KS | |
| May 8, 8:55 PM CDT | HAIL 1.75 | 1 N Stafford, KS | THE CALLER ALSO REPORTED SOME ROTATION IN A CLOUD ABOUT 3N OF PRESTON. |
| May 8, 9:19 PM CDT | HAIL 1 | 2 Ene Cullison, KS | WINDS WERE AT 60 TO 70 MPH AS WELL. |
| May 8, 9:37 PM CDT | TSTM WND GST 60 | St. John, KS | SMALL BRANCHES BLOWN DOWN AND MINOR STREET FLOODING. THE TOWN LOST ALL POWER SHORTLY AFTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 8:08 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.7 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 926 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1412 m above ground
- 0-6 km bulk shear
- 86 kt
- 0-1 km storm-relative helicity
- 581 m²/s²
- 0-3 km storm-relative helicity
- 855 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 20.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDDC 090142
SVRDDC
KSC047-097-151-185-090245-
/O.NEW.KDDC.SV.W.0073.080509T0141Z-080509T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
841 PM CDT THU MAY 8 2008
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN EDWARDS COUNTY IN SOUTH CENTRAL KANSAS.
NORTHERN KIOWA COUNTY IN SOUTH CENTRAL KANSAS.
NORTHERN PRATT COUNTY IN SOUTH CENTRAL KANSAS.
SOUTHERN STAFFORD COUNTY IN SOUTH CENTRAL KANSAS.
* UNTIL 945 PM CDT
* AT 839 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
STAFFORD...MOVING EAST AT 35 MPH. A SECOND SEVERE THUNDERSTORM WAS
CENTERED 4 MILES SOUTHWEST OF CENTERVIEW...MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
STAFFORD...
NEOLA...
ZENITH...
RURAL RESIDENCES OF EASTERN EDWARDS...NORTHERN KIOWA...NORTHERN
PRATT AND SOUTHERN STAFFORD COUNTIES.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY
MORNING FOR SOUTHWESTERN KANSAS.
LAT...LON 3763 9950 3797 9931 3802 9846 3788 9846
3787 9845 3782 9845 3781 9844 3757 9845
TIME...MOT...LOC 0141Z 271DEG 30KT 3795 9856
$$
012 follow-up statements
000
WWUS53 KDDC 090212
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
912 PM CDT THU MAY 8 2008
KSC047-097-151-185-090245-
/O.CON.KDDC.SV.W.0073.000000T0000Z-080509T0245Z/
STAFFORD KS-EDWARDS KS-PRATT KS-KIOWA KS-
912 PM CDT THU MAY 8 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHEASTERN KIOWA...NORTHERN PRATT...SOUTHEASTERN EDWARDS AND
SOUTHERN STAFFORD COUNTIES...
AT 906 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 4 MILES NORTHWEST OF CULLISON...MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
CULLISON...
PRATT...
CAIRO...
NEOLA...
RURAL RESIDENCES OF NORTHEASTERN KIOWA...NORTHERN PRATT...
SOUTHEASTERN EDWARDS AND SOUTHERN STAFFORD COUNTIES.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY
MORNING FOR SOUTHWESTERN KANSAS.
LAT...LON 3762 9919 3798 9902 3802 9846 3788 9846
3781 9844 3757 9845
TIME...MOT...LOC 0212Z 272DEG 54KT 3768 9882
$$
18000
WWUS53 KDDC 090245
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
944 PM CDT THU MAY 8 2008
KSC047-097-151-185-090254-
/O.EXP.KDDC.SV.W.0073.000000T0000Z-080509T0245Z/
STAFFORD KS-EDWARDS KS-PRATT KS-KIOWA KS-
944 PM CDT THU MAY 8 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KIOWA...NORTHERN
PRATT...SOUTHEASTERN EDWARDS AND SOUTHERN STAFFORD COUNTIES EXPIRES
AT 945 PM CDT...
THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A THREAT TO
LIFE OR PROPERTY...HOWEVER GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL
WILL STILL BE POSSIBLE OVER NORTHERN PRATT AND SOUTHEASTERN STAFFORD
COUNTIES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY
MORNING FOR SOUTHWESTERN KANSAS.
LAT...LON 3762 9919 3798 9902 3802 9846 3788 9846
3781 9844 3757 9845
TIME...MOT...LOC 0244Z 273DEG 60KT 3761 9844
$$
18What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 3:24 PM CDT, 5 hours 17 minutes earlier.
Area forecast discussion, May 8, 3:24 PM CDT, 5 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 324 PM CDT THU MAY 8 2008 .DISCUSSION... DAYS 1-2... FORECAST CHALLENGES ARE CHANCES FOR SEVERE WEATHER THIS EVENING, THEN STRONG WINDS AND CHANCES FOR THUNDERSTORMS ON SATURDAY. A STRONG AND PROGRESSIVE SHORTWAVE TROUGH CURRENTLY MOVING SOUTHEASTWARD FROM WYOMING AND UTAH WILL BE INTO WESTERN KANSAS THIS EVENING THEN INTO WESTERN MISSOURI BY MORNING. A STRONG SUBTROPICAL JET WAS MERGING WITH A NORTHERN BRANCH JET OVER SOUTHWEST KANSAS. SURFACE CYCLOGENESIS IN RESPONSE WAS DEEPENING IN SOUTHEASTERN COLORADO AND WILL DROP SOUTHEASTWARD ACROSS FAR SOUTHWEST KANSAS AND INTO NORTHERN OKLAHOMA BY MORNING WITH A COLD FRONT. DEWPOINTS IN THE MID 50S WILL SURGE IN FRONT OF THE SURFACE LOW INTO THE GARDEN CITY AREA THIS EVENING WITH WARM FRONT AND TRAILING DRYLINE. GOOD WARM ADVECTION AND POOLING OF MOISTURE WITH STRONG SHEAR ALOFT COULD PRODUCE A FEW ROTATING SUPERCELLS AHEAD OF COLD FRONT NEAR THE TRIPLE POINT IN THE LATE AFTERNOON AND EARLY EVENING WITH AN ISOLATED TORNADO POSSIBLE. HOWEVER THE MAIN THREAT WILL BE LARGE HAIL AND HIGH WINDS WITH STRONG FORCING WITH THE SHORTWAVE TROUGH AND MAY EVOLVE INTO A SEVERE LINEAR MCS AS THE EVENING PROGRESSES. THE STORMS SHOULD END WEST TO EAST AS THE COLD FRONT PASSES AND END IN THE MEDICINE LODGE AREA BEFORE 12Z FRIDAY. MODEL OUTPUT OF OVER 2 INCHES IN THE NORTH LOOKS A BIT OVERDONE WITH A RAPIDLY MOVING SYSTEM HOWEVER WITH SUCH A GOOD COLD POOL IT WILL BE A GOOD PRECIP GENERATOR. WILL KEEP CURRENT HIGH POPS GOING TO COVER THIS WIDESPREAD PRECIP EVENT. OVERNIGHT LOWS IN THE UPPER 40S WEST TO MID 50S FAR SOUTHEAST LOOKS GOOD. ON FRIDAY LOOK FOR SHORTWAVE RIDGING WITH MOSTLY SUNNY SKIES AND A FEW CIRRUS CLOUDS. WINDS WILL SHIFT FROM THE NORTHWEST TO THE SOUTHEAST BY LATE AFTERNOON AT 10 TO 20 MPH. HIGHS SHOULD MAKE IT INTO THE MID 70S NORTH TO NEAR 80 FAR SOUTH. FOR FRIDAY NIGHT WILL KEEP A SMALL POP GOING FOR THE FAR WEST AND FAR NORTH WITH SOME VORTICITY AHEAD OF NEXT UPPER LOW. LOWS IN LOOK TO BE ABOUT THE SAME AS TONIGHT. FOR SATURDAY A STRONG AND DEEPER UPPER LOW MOVES INTO THE DAKOTAS WITH A SHORTWAVE TROUGH STRETCHING SOUTH INTO WEST TEXAS. AS THIS MOVES IN THE BY THE AFTERNOON ANOTHER COLD FRONT WILL SURGE SOUTHWARD ACROSS SOUTHWEST KANSAS IN THE AFTERNOON WITH THE BEST LAYER MOISTURE IN THE NORTH. WILL KEEP LOW POPS GOING IN THE HAYS TO SAINT JOHN AREAS. WINDS WILL SHIFT TO THE NORTH TO NORTHWEST WITH THE COLD FRONT AND INCREASE TO 25 TO 35MPH AND HIGHER GUSTS. WE MAY NEED A WIND ADVISORY BY SATURDAY AFTERNOON. DAYS 3-7... SFC HIGH PRESSURE WILL BUILD INTO WESTERN KS SAT NIGHT BEHIND A STRONG SHORTWAVE TROUGH. THE NEXT SHORTWAVE TROUGH WILL APPROACH ON MONDAY. MOISTURE WILL BE LACKING WITH THIS SYSTEM, BUT WARM TEMPS IN THE 80S ARE LIKELY. THIS TROUGH WILL HELP DRAG A PACIFIC COLD FRONT THROUGH WESTERN KS BY MONDAY NIGHT. A FEW SPRINKLES ARE POSSIBLE BEHIND THE FRONT AS THE TROUGH APPROACHES, ESPECIALLY IN OUR NORTHERN COUNTIES. DRY NORTHWEST FLOW WILL PERSIST FROM WEDNESDAY MAY 14 TO AT LEAST SATURDAY MAY 17. TEMPS WILL BE NEAR NORMAL WITH NO PRECIP. IF THE UPPER TROUGH IS FURTHER EAST THEN ABOVE CLIMO TEMPS WOULD OCCUR. .AVIATION... STRONG TO SEVERE THUNDERSTORMS WILL BE IN THE VICINITY OR OVER THE TAF SITES BETWEEN 22 AND 03 UTC. CEILINGS AND VISBYS WILL BRIEFLY COME DOWN AS THE STORMS PASS. A COLD FRONT WILL MOVE THROUGH GCK AROUND 03 UTC AND DDC AROUND 04 UTC. WINDS WILL SHIFT TO THE NORTH AND INCREASE TO 20 TO 30 KTS. && .PRELIMINARY POINT TEMPS/POPS... DDC 50 74 52 69 / 80 10 10 10 GCK 47 74 49 67 / 80 20 20 10 EHA 47 79 49 69 / 50 30 30 10 LBL 49 79 51 69 / 50 20 20 10 HYS 48 73 50 67 / 80 10 20 20 P28 54 75 55 72 / 60 0 10 0 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN06/24
Hazardous weather outlook, May 8, 4:59 AM CDT, 15 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 459 AM CDT THU MAY 8 2008 KSZ030-031-043>046-061>066-074>081-084>090-091000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 459 AM CDT THU MAY 8 2008 /359 AM MDT THU MAY 8 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT A COMPACT BUT FORMIDABLE UPPER LEVEL DISTURBANCE WILL PROMOTE THE DEVELOPMENT OF WIDESPREAD THUNDERSTORMS LATE THIS AFTERNOON THROUGH THIS EVENING. STORMS ARE EXPECTED TO DEVELOP NEAR THE COLORADO BORDER AFTER 3 PM CDT...THEN SPREAD EAST ACROSS MUCH OF SOUTHWEST KANSAS THIS EVENING. ATMOSPHERIC INSTABILITY, STRONG WIND SHEAR, AND VERY STRONG UPPER LEVEL FORCING WILL ALLOW STORMS TO BECOME SEVERE AND PERSIST THROUGH THE NIGHT AS THEY ADVANCE EASTWARD ACROSS SOUTHWEST AND CENTRAL KANSAS. THE INITIAL SEVERE WEATHER THREAT LATE THIS AFTERNOON AND EARLY THIS EVENING WILL BE LARGE DAMAGING HAIL TO THE SIZE OF GOLF BALLS. LATE IN THE EVENING...DAMAGING WINDS WILL BECOME THE PRIMARY THREAT AS THE STORMS EVOLVE INTO ONE OR MORE SEVERE LINE SEGMENTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE NEAR THE COLORADO BORDER LATE FRIDAY AFTERNOON. A DRY LOWER ATMOSPHERE WILL SUPPORT STRONG WIND GUSTS NEAR THUNDERSTORMS. A COLD FRONT WILL PUSH INTO KANSAS SATURDAY WITH ADDITIONAL THUNDERSTORM DEVELOPMENT POSSIBLE...PARTICULARLY ACROSS CENTRAL AND SOUTH CENTRAL KANSAS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS WILL LIKELY BE NEEDED LATE THIS AFTERNOON THROUGH EARLY EVENING WEST OF HIGHWAY 283. SPOTTERS WILL LIKELY BE NEEDED LATER IN THE EVENING (MAINLY AFTER 8 PM CDT) ALONG AND EAST OF HIGHWAY 283. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC UMSCHEID
In the hours before
Local storm report, May 8, 8:14 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
814 PM CDT THU MAY 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM HAIL MACKSVILLE 37.96N 98.97W
05/08/2008 E0.75 INCH STAFFORD KS PUBLIC
REPORTED PEA TO PENNY SIZE HAIL
&&
MBSpecial weather statement, May 8, 8:19 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 819 PM CDT THU MAY 8 2008 KSZ078-080-087>089-090215- CLARK-COMANCHE-FORD-KIOWA-MEADE- 819 PM CDT THU MAY 8 2008 ...SIGNIFICANT WEATHER ADVISORY FOR CLARK...COMANCHE...FORD...KIOWA AND MEADE COUNTIES... AT 810 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MINNEOLA...MOVING EAST AT 40 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 3698 10045 3769 9994 3737 9908 3699 9924 TIME...MOT...LOC 0119Z 286DEG 41KT 3744 9991 18
Local storm report, May 8, 8:21 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
821 PM CDT THU MAY 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM TSTM WND DMG JETMORE 38.08N 99.89W
05/08/2008 HODGEMAN KS TRAINED SPOTTER
COMBINATION OF WINDS AND HAIL BROKE OUT HIS BAY WINDOW
AND WINDOWS ON OTHER BUILDINGS. TIME ESTIMATED FROM
RADAR.
&&
MBLocal storm report, May 8, 8:26 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
826 PM CDT THU MAY 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG 2 S BELPRE 37.92N 99.10W
05/08/2008 EDWARDS KS PUBLIC
TREE BRANCH MEASURING 3 INCHES IN DIAMETER WAS BLOWN
DOWN.
&&
26Local storm report, May 8, 8:33 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
833 PM CDT THU MAY 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM HAIL 2 NW ALAMOTA 38.46N 100.33W
05/08/2008 E1.00 INCH LANE KS TRAINED SPOTTER
0710 PM HAIL JETMORE 38.08N 99.89W
05/08/2008 E2.75 INCH HODGEMAN KS BROADCAST MEDIA
0810 PM TSTM WND DMG 7 S MACKSVILLE 37.86N 98.97W
05/08/2008 STAFFORD KS EMERGENCY MNGR
WINDS THREW CARPORT FOR 100 YARDS.
0823 PM TSTM WND DMG 2 S BELPRE 37.92N 99.10W
05/08/2008 EDWARDS KS STORM CHASER
3 POWER POLES BLOWN DONW.
&&
26Local storm report, May 8, 8:35 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
835 PM CDT THU MAY 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 8 N JETMORE 38.20N 99.89W
05/08/2008 E2.50 INCH HODGEMAN KS TRAINED SPOTTER
HAIL SIZE QUARTERS TO GOLFBALL TO TENNIS BALLS. TERRIBLE
WINDS BROKE WIND SHIELD OF HIS PICKUP TRUCK. WATER FROM
DRAWS OVER ROAD NORTH OF HIS HOUSE.
&&
MBThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:00 PM CDT | Special Weather Statement | DDC | Hodgeman | 45 min |
| May 8, 7:01 PM CDT | Special Weather Statement | DDC | Hodgeman | 44 min |
| May 8, 7:06 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman | 28 min |
| May 8, 7:11 PM CDT | High Wind Warning | DDC | Clark, Finney, Ford, Gray, Haskell, Meade and 2 more | 2 hr |
| May 8, 7:41 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Pawnee, Pratt, Stafford | 64 min |
| May 8, 8:00 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Kiowa, Pratt | 45 min |
| May 8, 8:19 PM CDT | Special Weather Statement | DDC | Clark, Comanche | 56 min |
| May 8, 8:40 PM CDT | Areal Flood Warning | DDC | Finney, Hodgeman, Pawnee | 8 hr |
| May 8, 9:14 PM CDT | Special Weather Statement | DDC | Barber, Comanche | 76 min |
| May 8, 9:55 PM CDT | Areal Flood Warning | DDC | Edwards, Pratt, Stafford | 6 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.